# SDR SWAA2023032118347

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 48,511 hours, 29,322 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLT ATTNDT FLASHLIGHT INOP<[01] REPLACED BATTERY ON FWD FLT ATTNDT FLASHLIGHT PER AMM 25-64-00. OPS CHECK OK.
